Visualizing Automorphisms of Graph Algebras

Research output: Contribution to journalJournal articleResearchpeer-review

Standard

Visualizing Automorphisms of Graph Algebras. / Avery, James Emil; Johansen, Rune; Szymanski, Wojciech.

In: Proceedings of the Edinburgh Mathematical Society, Vol. 61, No. 1, 11.02.2018, p. 215-249.

Research output: Contribution to journalJournal articleResearchpeer-review

Harvard

Avery, JE, Johansen, R & Szymanski, W 2018, 'Visualizing Automorphisms of Graph Algebras' Proceedings of the Edinburgh Mathematical Society, vol. 61, no. 1, pp. 215-249. https://doi.org/10.1017/S0013091517000189

APA

Avery, J. E., Johansen, R., & Szymanski, W. (2018). Visualizing Automorphisms of Graph Algebras. Proceedings of the Edinburgh Mathematical Society, 61(1), 215-249. https://doi.org/10.1017/S0013091517000189

Vancouver

Avery JE, Johansen R, Szymanski W. Visualizing Automorphisms of Graph Algebras. Proceedings of the Edinburgh Mathematical Society. 2018 Feb 11;61(1):215-249. https://doi.org/10.1017/S0013091517000189

Author

Avery, James Emil ; Johansen, Rune ; Szymanski, Wojciech. / Visualizing Automorphisms of Graph Algebras. In: Proceedings of the Edinburgh Mathematical Society. 2018 ; Vol. 61, No. 1. pp. 215-249.

Bibtex

@article{1f06d8c6188b41a986e81bfa1938f1f0,
title = "Visualizing Automorphisms of Graph Algebras",
keywords = "graph algebra, permutative endomorphism, automorphism, textile system",
author = "Avery, {James Emil} and Rune Johansen and Wojciech Szymanski",
year = "2018",
month = "2",
day = "11",
doi = "10.1017/S0013091517000189",
language = "English",
volume = "61",
pages = "215--249",
journal = "Proceedings of the Edinburgh Mathematical Society",
issn = "0013-0915",
publisher = "Cambridge University Press",
number = "1",

}

RIS

TY - JOUR

T1 - Visualizing Automorphisms of Graph Algebras

AU - Avery, James Emil

AU - Johansen, Rune

AU - Szymanski, Wojciech

PY - 2018/2/11

Y1 - 2018/2/11

KW - graph algebra

KW - permutative endomorphism

KW - automorphism

KW - textile system

U2 - 10.1017/S0013091517000189

DO - 10.1017/S0013091517000189

M3 - Journal article

VL - 61

SP - 215

EP - 249

JO - Proceedings of the Edinburgh Mathematical Society

JF - Proceedings of the Edinburgh Mathematical Society

SN - 0013-0915

IS - 1

ER -

ID: 200857828